# SDR DALA2022011800323

- Difficulty date: January 12, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 84,518 hours, 15,248 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 1814 -ATB- DUE TO EQUP COOLING OVERHEAT LIGHT ILLUMINATED. CABIN AUTO 1 INOP AND PASSENGER CABIN NOT PRESSURIZING ON SCHEDULE. CORRECTIVE ACTION: RE-ACCOMPLISHED MEL FOR EQUIPMENT COOLING EXHAUST VALVE. REPLACED CABIN PRESSURE CONTROLLER 1. (8211548)
